RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Osokin, A V

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:39
Abstract pages:212
Full texts:8
References:27
E-mail:

http://www.mathnet.ru/eng/person123875
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2016
1. S. V. Ivanov, A. I. Kibzun, A. V. Osokin, “Stochastic optimization model of locomotive assignment to freight trains”, Avtomat. i Telemekh., 2016, 11,  80–95  mathnet  elib; Autom. Remote Control, 77:11 (2016), 1944–1956  isi  elib  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020